top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Sudafed Sinus Pressure & Pain Tablets 12

Product code: 3570637
  • Pharmacy Only Medicine
£3.75
(incl VAT)
Sudafed Sinus Pressure and Pain Tablets - Contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.

Sudafed Sinus Pressure and Pain Tablets provide the maximum strength of Ibuprofen and Pseudoephedrine to relieve a blocked nose and reduce inflammation and sinus pain.

Directions for Use:
For oral Use. Do not chew.
Adults and Children over 12 years1 or 2 tablets with a glass of water every 4 to 6 hours. No more than 6 tablets should be taken in any 24 hours.


Not recommended for use in children under 12 years.

Ingredients:
Ibruprofen 200mg and Pseudoephedrine Hydrochloride 30mg per tablet. They also contain Starch, Pregelatinised Starch, Croscarmellose Sodium, Colloidal Silicon Dioxide, Sodium Lauryl Sulphate, Stearic Acid, Sucrose, Microcrystalline Cellulose, Carnauba Wax, Shellac, Iron Oxide (E172), Providone, Acetylated Monoglyceride, Titanium Diodixe (E171), Methyl Hydroxybenzoate (E218), Propyl Hydroxybenzoate (E216) and Sodium Hydroxide.